# SDR IPXA2024052987755

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 90,019 hours, 20,769 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ACRID OIL SMELL WITH PACKS ON WHILE USING BLEED AIR FROM APU ALSO NOTICED FILM ON INSIDE OF WINDOW AND CAUSED EYE IRRITATION AFTER LONG APU RUN WITH BOTH PACKS ON, THE SMOKE SMELL DISAPPEARED. OPS TEST PERFROMED IAW AMM 21-00-21-102-030, REV: 142.
